MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10445098
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the falsely depressed cardiac troponin i (ctni) result.Hsc concluded the customer did not follow the dimension vista operator's guide instructions for handling a measurement error result flag.The issue was resolved by following the dimension vista operator's guide instructions which allowed the customer to identify the presence of a patient specific interferent.The device is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely depressed patient sample cardiac troponin i (ctni) result was obtained on a dimension vista® 500 system on a sample dilution processed after an initial measurement error flag was obtained.The discordant result was reported to the physician.The same sample was reprocessed on an alternate dimension vista® 500 system and a measurement error flag was obtained.The same sample was processed on an alternate instrument, at an alternate site and a higher ctni result was obtained.The reprocessed, higher ctni result was considered correct and was reported to the physician.There were no reports of patient intervention or adverse health consequences due to the falsely depressed ctni result.

Brand Name
DIMENSION VISTA
Common Device Name
CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6104
MDR Report Key12462680
Report Number2517506-2021-00250
Device Sequence Number1245707
Product Code MMI
UDI-Device Identifier00842768015151
UDI-Public00842768015151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2022
Device Model Number10445098
Device Catalogue NumberK6421 SMN10445098
Device Lot Number21064BB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR